EconPapers    
Economics at your fingertips  
 

Total Stability in Nonlinear Discrete Volterra Equations with Unbounded Delay

Sung Kyu Choi, Yoon Hoe Goo, Dong Man Im and Namjip Koo

Abstract and Applied Analysis, 2009, vol. 2009, 1-13

Abstract:

We study the total stability in nonlinear discrete Volterra equations with unbounded delay, as a discrete analogue of the results for integrodifferential equations by Y. Hamaya (1990).

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/976369.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/976369.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:976369

DOI: 10.1155/2009/976369

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:976369